UM

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Mathematical analysis and numerical methods for Caputo-Hadamard fractional diffusion-wave equations Journal article
Applied Numerical Mathematics, 2022,Volume: 177,Page: 34-57
Authors:  Ou, Caixia;  Cen, Dakang;  Vong, Seakweng;  Wang, Zhibo
Favorite |  | TC[WOS]:9 TC[Scopus]:8 | Submit date:2022/05/13
Caputo-hadamard Fractional Diffusion-wave Equations  Exponential Type Meshes  Fast Finite Difference Methods  Stability And Convergence  Weak Singularity  
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
Sampling expansions associated with quaternion difference equations Journal article
Linear and Multilinear Algebra, 2022
Authors:  Cheng, Dong;  Kou, Kit Ian;  Xia, Yonghui;  Xu, Junfeng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/05
11r52  12e05  39a12  41a05  Interpolation  Quaternion Difference Equations  Quaternion Polynomials  Sampling Expansions  Tridiagonal Matrices  
A spatially sixth-order hybrid L1-CCD method for solving time fractional Schrödinger equations Journal article
Applications of Mathematics, 2021,Volume: 66,Issue: 2,Page: 213–232
Authors:  Zhang,Chun Hua;  Jin,Jun Wei;  Sun,Hai Wei;  Sheng,Qin
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
65m06  65m20  65m60  Hybrid Compact Difference Method  L1 Formula  Linearization  Nonlinear Time Fractional Schrödinger Equations  Unconditional Stability  
A SPATIALLY SIXTH-ORDER HYBRID L1-CCD METHOD FOR SOLVING TIME FRACTIONAL SCHRÖDINGER EQUATIONS Journal article
APPLICATIONS OF MATHEMATICS, 2021,Page: 213-232
Authors:  Zhang, C. H.;  Jin, J. W.;  Sun, H. W.;  Sheng, Q.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Nonlinear Time Fractional Schrödinger Equations  L1 Formula  Hybrid Compact Difference Method  Linearization  Unconditional Stability  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Birational Transformations  Difference Equations  Orthogonal Polynomials  Painleve Equations  
Non-linear difference equations for modified Laguerre weight:Laguerre-Freud equations and asymptotic Journal article
Jaen J. Approximation, 2019,Page: 47-65
Authors:  Chen, Y.;  Filipuk, G.;  de Rebocho, M.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Non-linear difference equations  Laguerre-Equations  
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations  
A study on a second order finite difference scheme for fractional advection–diffusion equations Journal article
Numerical Methods for Partial Differential Equations, 2019,Volume: 35,Issue: 2,Page: 493-508
Authors:  Vong,Seakweng;  Shi,Chenyang;  Lyu,Pin
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/03/09
Finite Difference Method  Fractional Advection–diffusion Equations  Second Order Scheme  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials